Acta Mathematica, 1980

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (19 articles)

Volume 145, Issue 1

[1] Periodic minimal surfaces and Weyl groups

T. Nagano University of Notre Dame, Notre Dame, Indiana, U.S.A. B. Smyth University of Notre Dame, Notre Dame, Indiana, U.S.A.

TBD mathscidoc:1701.331569

Acta Mathematica, 145, (1), 1-27, 1979.9
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 630 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Some rigidity theorems for minimal submanifolds of the sphere

D. Fischer-Colbrie Columbia University, New York, N.Y., U.S.A.

TBD mathscidoc:1701.331570

Acta Mathematica, 145, (1), 29-46, 1979.1
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 623 downloads ] [ 0 comments ] [ Cited by 45 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Separatrices at singular points of planar vector fields

Stephen Schecter North Carolina State University, Raleigh, NC, USA Michael F. Singer North Carolina State University, Raleigh, NC, USA

TBD mathscidoc:1701.331571

Acta Mathematica, 145, (1), 47-78, 1979.2
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 481 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Isomorphismes entre espaces H_{1}

Bernard Maurey Université Paris VII, Paris, France

TBD mathscidoc:1701.331572

Acta Mathematica, 145, (1), 79-120, 1979.9
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 400 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Minimal triangulations on orientable surfaces

M. Jungerman University of California, Santa Crus, U.S.A. G. Ringel University of California, Santa Crus, U.S.A.

TBD mathscidoc:1701.331573

Acta Mathematica, 145, (1), 121-154, 1980.4
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 507 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] A class of special$L$_{α}spaces

J. Bourgain Vrije Universiteit, Brussel, Belgium F. Delbaen Vrije Universiteit, Brussel, Belgium

TBD mathscidoc:1701.331574

Acta Mathematica, 145, (1), 155-176, 1979.2
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 491 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] The local real analyticity of solutions to □_{$b$}and the $$\bar \partial $$ -Neumann problem

David S. Tartakoff University of Illinois at Chicago Circle, Chicago, Illinois, U.S.A.

TBD mathscidoc:1701.331575

Acta Mathematica, 145, (1), 177-204, 1979.2
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 622 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Additive volume invariants of Riemannian manifolds

Oldřich Kowalski Prague, Czechoslovakia

TBD mathscidoc:1701.331576

Acta Mathematica, 145, (1), 205-225, 1979.6
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 400 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Reducibility of generalized principal series representations

Birgit Speh Mathematische Institut der Universität Bonn, Bonn, West Germany David A. Vogan Jr Massachusetts Institute of Technology, Cambridge, Massachusetts, U.S.A.

TBD mathscidoc:1701.331577

Acta Mathematica, 145, (1), 227-299, 1978.3
[ Download ] [ 2017-01-08 20:32:52 uploaded by actaadmin ] [ 889 downloads ] [ 0 comments ] [ Cited by 109 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 146, Issue 1

[1] The structure of finite dimensional Banach spaces with the 3.2. Intersection property

Allan B. Hansen POB 237, Joshua Tree, California, USA Åsvald Lima Agricultural University of Norway, Norway

TBD mathscidoc:1701.331578

Acta Mathematica, 146, (1), 1-23, 1979.9
[ Download ] [ 2017-01-08 20:32:53 uploaded by actaadmin ] [ 597 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The structure of the prym map

Ron Donagi University of Utah, Salt Lake City, Utah, USA Roy Campbell Smith University of Georgia, Athens, Georgia, USA

TBD mathscidoc:1701.331579

Acta Mathematica, 146, (1), 25-102, 1980.2
[ Download ] [ 2017-01-08 20:32:53 uploaded by actaadmin ] [ 765 downloads ] [ 0 comments ] [ Cited by 55 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Symbolic dynamics for geodesic floes

Caroline Series University of Warwick, Coventry, England

TBD mathscidoc:1701.331580

Acta Mathematica, 146, (1), 103-128, 1980.2
[ Download ] [ 2017-01-08 20:32:53 uploaded by actaadmin ] [ 881 downloads ] [ 0 comments ] [ Cited by 49 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Elliptic systems in$H$_{$s,δ$}spaces on manifolds which are euclidean at infinity

Y. Choquet-bruhat Department de Mécanique, Université de Paris D. Christodoulou Max-Planck-Institut für Astrophysik, München, Germany

TBD mathscidoc:1701.331581

Acta Mathematica, 146, (1), 129-150, 1980.5
[ Download ] [ 2017-01-08 20:32:53 uploaded by actaadmin ] [ 574 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Resolution analytique des problemes de Bellman-Dirichlet

P. L. Lions Université P. et M. Curie, Paris, France

TBD mathscidoc:1701.331582

Acta Mathematica, 146, (1), 151-166, 1979.11
[ Download ] [ 2017-01-08 20:32:53 uploaded by actaadmin ] [ 402 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Subanalytic sets in the calculus of variation

Martin Tamm Institute Mittag-Leffler and the University of Stockholm, Sweden

TBD mathscidoc:1701.331583

Acta Mathematica, 146, (1), 167-199, 1980.5
[ Download ] [ 2017-01-08 20:32:53 uploaded by actaadmin ] [ 691 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Analytic ramifications and flat couples of local rings

Tomas Larfeldt University of Stockholm, Sweden Christer Lech University of Stockholm, Sweden

TBD mathscidoc:1701.331584

Acta Mathematica, 146, (1), 201-208, 1980.10
[ Download ] [ 2017-01-08 20:32:53 uploaded by actaadmin ] [ 564 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sur la postulation generique des courbes rationnelles

A. Hirschowitz Université de Nice, France

TBD mathscidoc:1701.331585

Acta Mathematica, 146, (1), 209-230, 1980.6
[ Download ] [ 2017-01-08 20:32:53 uploaded by actaadmin ] [ 374 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On the Nielsen-Thurston-Bers type of some self-maps of Riemann surfaces

Irwin Kra State University of New York at Stony Brook, USA

TBD mathscidoc:1701.331586

Acta Mathematica, 146, (1), 231-270, 1980.6
[ Download ] [ 2017-01-08 20:32:54 uploaded by actaadmin ] [ 654 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On the connectedness of degeneracy loci and special divisors

W. Fulton Brown University, Providence, USA R. Lazarsfeld Harvard University, Cambridge, USA

TBD mathscidoc:1701.331587

Acta Mathematica, 146, (1), 271-283, 1980.12
[ Download ] [ 2017-01-08 20:32:54 uploaded by actaadmin ] [ 241 downloads ] [ 0 comments ] [ Cited by 110 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved